MathSciNet Relay Station
MathSciNet bibliographic data
MR1452511 65F10 (15A06)
Benzi, Michele; Szyld, Daniel B. Existence and uniqueness of splittings for stationary iterative methods with applications to alternating methods. Numer. Math. 76 (1997), no. 3, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement